MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had foreign matter.The following information was provided by the initial reporter: it was reported that they would like to enquire (possibly repeatedly) about the lubricant residues in the syringe reservoir.This was particularly noticeable in the 10 ml syringes, as the plunger in the current lot is pushed all the way to the end (without a gap of 1-2 ml).During initial use, it was noticed that liquid remains in the syringe near the syringe outlet.We determined that this liquid is the lubricant.We would like to know whether the lubricant is harmless to humans and, above all, whether it has any effect on the preparations drawn up with the syringe.We primarily use carrier solutions such as isotonic nacl and 5% glucose solutions, as well as many different cytostatic drugs and antibodies.Additional information provided: in order for us to fully investigate your complaint and provide you with the most detailed results possible, we ask that you answer the following questions: was the device being used in/on the patient when the problem occurred? no.Was the patient or user harmed? if so, please explain no specific report to date.Can you please provide the catalogue number of the defective device? 300912.Could you please provide the lot number of the defective device? 2411094.Could you please provide the date of the incident? occurs daily.Please specify the number of devices affected.All.Could you please confirm whether samples are available for investigation? if so, please specify whether these are samples: delivered unused goods.Basically, it affects all syringe sizes (5; 10; 20; 30; 50 ml).This has been particularly noticeable with the 10 ml syringes, as the plunger is now located at the end of the syringe.
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr - foreign matter.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Please note that silicone is an inert, non toxic medical substance used as a lubricant for disposable hypodermic products.It is an integral part of the syringe, enabling it to perform as required in various clinical applications and does not present a safety or efficacy issue nor does it impact product function.The silicone application process is designed to provide an even distribution of silicone on the interior of the syringe barrel.Silicone has been in use in this application for over 20 years.No reports are known of adverse clinical effects associated with these products and unintentional delivery of silicone fluid lubricant.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23752540
Report Number1213809-2025-00764
Device Sequence Number5865404
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121(10)2411094
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300912
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown